# SDR DALA2022090906009

- Difficulty date: September 7, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N374DA
- Make and model: Boeing 737832
- Aircraft serial: 29622
- Aircraft time: 71,529 hours, 28,939 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2398830) DURING INSPECTION FOUND CRACK OF 0.400IN LENGHT AT 9 CLOCK POSITION WAS FOUND ON RH FUSELAGE FRAME AT A/C RAIL BRACKET AT THE INBOARD FASTENER HOLE STA 500D.
